# SDR AUS20031342

- Difficulty date: December 12, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 4066192901X
- Condition: Wrong Part
- Location: Flight Environme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRONIC DISPLAY UNIT (EDU) WAS INCORRECT PART.  MANUFACTURERS AME PLATE WAS IN RED WHICH INDICATED THAT IT WAS AN ENGINEERING EVALUATION UNIT. THE AIRWORTHY UNITS HAVE A BLACK NAMEPLATE. AND CARRY THE PN 4066192-901.   PERSONNEL/MAINTENANCE ERROR.   UNAPPROVED PART.
